MAUDE Adverse Event Report: SURGICAL SPECIALTIES CORPORATION MICROSURGICALKNIVES; SHARPTOME FULL HDL - BEVEL UP

SURGICAL SPECIALTIES CORPORATION MICROSURGICALKNIVES; SHARPTOME FULL HDL - BEVEL UP
Model Number 74-1010
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Eye Injury (1845); Laceration(s) (1946)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the surgical procedure when the surgeon used the knife to make the incision, the blade turned over resulting in damaging the corneal endothelium.The surgeon removed the knife and replaced with a new one.No additional injuries reported.
 
Additional Manufacturer Narrative
A review of the device history records for the reported finished good lot and raw material components was performed and no quality issues were identified.The blades were verified to be in the handles, passed alignment inspection, and passed the pull test.The blade/knife were not returned from the end user for review.Magnified photos of the device have not been received for review.Complaints will continue to be monitored.Appropriate materials were selected to meet the design requirements.

Brand Name
MICROSURGICALKNIVES
Common Device Name
SHARPTOME FULL HDL - BEVEL UP
Manufacturer (Section D)
SURGICAL SPECIALTIES CORPORATION
corredor tijuana rosarito 2000
#24702 b
tijuana baja california 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
247 station drive
suite ne1
westwood
Manufacturer Contact
virnalisa cobacha
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 
MDR Report Key19762186
Report Number3010692967-2024-00051
Device Sequence Number8506698
Product Code HNN
UDI-Device Identifier00848782028351
UDI-Public(01)00848782028351(17)260620(10)AAIA616
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2026
Device Model Number74-1010
Device Lot NumberAAIA616
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown